# SDR FDEA201305100970

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 90,553 hours, 25,481 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB702515
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT BULKHEAD UPPER INBD CORNER FLANGE AREA INSIDE HAS A   DISCONTINUITY INDICATION WHICH WAS CONFIRMED BEING CRACKED APPROX .5" BY VERIFYING WITH BOROSCOPE INSPECTION AS SEEN THROUGH THE FOOTBALL PANEL.  R & R THE AFT PYLON BULKHEAD IAW EA 8-5410-163804 INSTRUCTIONS.
